Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 5, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Apr 29, 2010, 10:09 PM CDT for Otoe County, Nebraska. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2010, 10:09 PM CDT (03:09 UTC)
- Expired
- Apr 29, 2010, 10:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
County Otoe County, NE
The radar
The Omaha radar (KOAX), 73 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 10:21 PM CDT | FUNNEL CLOUD | 1 S Douglas, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 4:39 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 227 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 2306 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
225 WFUS53 KOAX 300309 TOROAX NEC131-300345- /O.NEW.KOAX.TO.W.0005.100430T0309Z-100430T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1009 PM CDT THU APR 29 2010 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * TORNADO WARNING FOR... OTOE COUNTY IN SOUTHEAST NEBRASKA... * UNTIL 1045 PM CDT * AT 1005 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD NEAR DOUGLAS...OR 21 MILES SOUTHEAST OF LINCOLN. A TORNADO MAY DEVELOP AT ANY TIME! DOPPLER RADAR SHOWED THIS TORNADIC STORM MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... UNADILLA...SYRACUSE...OTOE...LORTON VILLAGE AND DUNBAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4078 9598 4060 9592 4057 9639 4068 9644 TIME...MOT...LOC 0309Z 255DEG 34KT 4062 9634 $$ BOUSTEAD
3 follow-up statements
211 WWUS53 KOAX 300316 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1016 PM CDT THU APR 29 2010 NEC131-300345- /O.CON.KOAX.TO.W.0005.000000T0000Z-100430T0345Z/ OTOE NE- 1016 PM CDT THU APR 29 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL OTOE COUNTY UNTIL 1045 PM CDT... AT 1014 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR UNADILLA...OR 24 MILES SOUTHEAST OF LINCOLN...MOVING NORTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... UNADILLA...SYRACUSE...OTOE...LORTON VILLAGE AND DUNBAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4069 9635 4078 9598 4060 9592 4057 9632 TIME...MOT...LOC 0316Z 247DEG 28KT 4064 9628 $$ BOUSTEAD
496 WWUS53 KOAX 300324 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1024 PM CDT THU APR 29 2010 NEC131-300345- /O.CON.KOAX.TO.W.0005.000000T0000Z-100430T0345Z/ OTOE NE- 1024 PM CDT THU APR 29 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL OTOE COUNTY UNTIL 1045 PM CDT... AT 1018 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR UNADILLA...OR 26 MILES SOUTHEAST OF LINCOLN...MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... SYRACUSE...OTOE...LORTON VILLAGE AND DUNBAR. THERE WERE SEVERAL REPORTS OF FUNNEL CLOUDS WITH THIS STORM IN WESTERN OTOE COUNTY. THERE REMAINS A TORNADO THREAT WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4069 9630 4078 9598 4060 9592 4057 9628 TIME...MOT...LOC 0323Z 249DEG 30KT 4066 9620 $$ BOUSTEAD
574 WWUS53 KOAX 300342 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1042 PM CDT THU APR 29 2010 NEC131-300353- /O.EXP.KOAX.TO.W.0005.000000T0000Z-100430T0345Z/ OTOE NE- 1042 PM CDT THU APR 29 2010 ...THE TORNADO WARNING FOR CENTRAL OTOE COUNTY WILL EXPIRE AT 1045 PM CDT... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. LAT...LON 4069 9630 4078 9598 4060 9592 4057 9628 TIME...MOT...LOC 0343Z 249DEG 30KT 4072 9599 $$ BOUSTEAD
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Apr 29, 3:20 PM CDT, 6 hours 49 minutes earlier.
Area forecast discussion, Apr 29, 3:20 PM CDT, 6 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
320 PM CDT THU APR 29 2010
.DISCUSSION...
SEVERE WEATHER POTENTIAL TONIGHT IS THE PRIMARY FORECAST CONCERN.
BROAD UPPER TROUGH OVER THE WESTERN U.S. WAS SLOWLY PUSHING INTO THE
ROCKIES TODAY...WHILE STRONG SOUTHWEST FLOW WAS PRESENT OVER THE
MIDDLE OF THE COUNTRY. AT THE SURFACE...COOL FRONT HAS PUSHED INTO
OUR NORTHWEST CWA BEHIND LOW PRESSURE LIFTING NORTHEAST THROUGH
NORTHWEST IOWA. DRYLINE WAS ALSO EVIDENT NOSING INTO OUR SOUTHWEST
CWA DENOTED BY DEW POINTS FALLING INTO THE 40S ON WEST SOUTHWESTERLY
FLOW. DEW POINTS WERE IN THE MIDDLE 50S IN FAR SOUTHEAST NEBRASKA
AND SOUTHWEST IOWA. A FEW CUMULUS HAD DEVELOPED THERE OVER THE
LAST COUPLE OF HOURS...BUT VERY WARM MID LEVEL TEMPERATURES WERE
HALTING FURTHER DEVELOPMENT. THIS CAPPING LAYER IS EXPECTED TO
PERSIST THROUGH THE REST OF THE AFTERNOON...SO DEVELOPMENT ALONG
DRYLINE/FRONT IS SUSPECT AS INSTABILITY DECREASES WITH LOSS OF
DAYTIME HEATING. IF CAP BREAKS IN OUR AREA...OR EVEN SOUTH IN
CENTRAL KANSAS WHERE TCU WAS FORMING...SHEAR PROFILES AND
INSTABILITY SUGGESTS LARGE HAIL AND DOWNBURST WINDS ARE POSSIBLE
WITH INVERTED V SOUNDINGS YIELDING 1000 J/KG OF DOWNDRAFT CAPE.
NEARLY UNIDIRECTIONAL LOW LEVEL WIND PROFILES AND HIGH LFC
SUGGESTS TORNADIC POTENTIAL IS MINIMAL.
FARTHER TO THE WEST...SHOWERS WERE STARTING TO FIRE IN CENTRAL AND
NORTH CENTRAL NEBRASKA IN ISENTROPIC UPGLIDE REGION NORTHWEST OF
SURFACE/850 FRONTS AND UNDER COOLING PROFILE ALOFT. EXPECT THIS
MECHANISM WILL PROVIDE THE GREATEST POTENTIAL FOR STORMS ACROSS OUR
AREA OVERNIGHT. NAM AND GFS BOTH SHOW THUNDERSTORMS FIRING LATER
THIS EVENING AFTER SURFACE FRONT/DRYLINE SHIFTS EAST AND SOUTH OF
THE CWA. BACKING 850 WIND FLOW WILL LIFT HIGHER THETA-E AIR INTO THE
CENTRAL CWA WHERE STORMS SHOULD CONTINUE TO FIRE. 3KM HRRR MODEL
HAS BEEN SUGGESTING THIS SCENARIO OVER THE LAST SEVERAL HOURS AS
WELL. GFS FORECAST SOUNDINGS SHOW 800-900 J/KG OF ELEVATED CAPE
FOR PARCELS LIFTED FROM ABOUT 675MB OVERNIGHT. EFFECTIVE INFLOW
SHOULD FUEL STORMS MUCH OF THE NIGHT WHILE AXIS ONLY SLOWLY SETTLES
SOUTHEAST. THUS TRAINING CELLS COULD LEAD TO DECENT RAIN TOTALS.
SEVERE POTENTIAL IS MINIMAL...BUT LARGE HAIL OR A DOWNBURST WIND
IS STILL POSSIBLE THROUGH MUCH OF THE NIGHT.
THUNDERSTORMS SHOULD BE EXITING THE CWA IN THE MORNING...BUT
CONTINUED FORCING AND COOL MID LEVEL AIR DUE TO NORTHERN PLAINS
UPPER LOW WILL MAINTAIN A CHANCE FOR SHOWERS FRIDAY MORNING. BY
FRIDAY AFTERNOON...AN AREA OF STRONG 700MB FRONTOGENESIS SHOWN BY
BOTH NAM/GFS SUGGESTS A CHANCE FOR SHOWERS THROUGH THE AFTERNOON
MAINLY IN NORTHEAST NEBRASKA. THIS MAY LINGER INTO THE EVENING SO
MAINTAINED A SLIGHT CHANCE THEN. TEMPERATURES FRIDAY WILL BE MUCH
COOLER GIVEN COOL ADVECTION...CLOUDS AND PRECIP. SOME AREAS MAY NOT
REACH 60 IN NORTHEAST NEBRASKA.
SATURDAY AND SUNDAY SHOULD BE DRY FOR THE MOST PART WITH
TEMPERATURES REBOUNDING INTO THE MID/UPPER 60S. ANOTHER MID LEVEL
TROUGH ROTATING THROUGH SOUTHERN NEBRASKA/NORTHERN KANSAS WILL BRING
AT LEAST A SLIGHT CHANCE FOR SHOWERS IN OUR SOUTHWEST LATE SUNDAY
AFTERNOON...AND WILL CONTINUE THAT THROUGH THE SOUTHERN CWA SUNDAY
NIGHT BEFORE EXITING MONDAY MORNING.
THE REST OF THE FORECAST WILL REMAIN DRY. GFS/ECMWF BOTH SHOW A COLD
FRONT SETTLING SOUTH AT MID WEEK. THERE IS A POTENTIAL FOR VERY WARM
TEMPERATURES AHEAD OF THIS BOUNDARY ON TUESDAY WHERE TEMPS HAVE BEEN
BUMPED UP A COUPLE OF CATEGORIES. RELATIVELY DRY AIR WITH THIS FRONT
PRECLUDES MENTION OF PRECIPITATION NOW.
DERGAN
&&
.AVIATION...
TAF SITES KOFK/KOMA/KLNK
18Z TAFS
COLD FRONT STRETCHING ACROSS THE AREA THIS AFTERNOON WITH GUSTY
SOUTHWEST SURFACE WINDS AHEAD OF THE FRONT AT KOMA AND KLNK.
STRONG THUNDERSTORMS POSSIBLE KLNK AND KOMA AFTER 29/23Z AS SURFACE
WAVE DEVELOPS ALONG FRONT OVER NORTHEAST KANSAS. PERIODS OF RW/TRW
00Z-15Z WITH SOME MVFR CONDITIONS AT TIMES AS FRONT MOVES SLOWLY
EAST OF THE AREA.
FOBERT
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ067-068-090>093.
IA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR IAZ056-069-079-080-
090-091.
&&Hazardous weather outlook, Apr 29, 5:36 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 536 PM CDT THU APR 29 2010 IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-050>053-065>068- 078-088>093-301245- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-BURT-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE- RICHARDSON- 536 PM CDT THU APR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT. SEVERE STORMS ARE POSSIBLE THIS EVENING SOUTH AND EAST OF A LINE FROM DAVID CITY TO FREMONT TO ONAWA IOWA. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS BUT AN ISOLATED TORNADO CANNOT BE RULED OUT...ESPECIALLY ACROSS FAR SOUTHEAST NEBRASKA AND SOUTHWEST IOWA WHERE BETTER MOISTURE RESIDES. A FRONTAL BOUNDARY EXTENDING ACROSS SOUTHEAST NEBRASKA AND INTO WEST CENTRAL IOWA WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT BEFORE DARK. IT IS POSSIBLE THAT THIS BOUNDARY MAY STALL AND PUSH TO THE WEST BEFORE FINALLY MOVING EAST LATER TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE AFTER DARK WITH THE PRIMARY THREAT BEING LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING...MAINLY IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. NEZ011-012-015>018-030>033-042-043-301245- KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-PLATTE-COLFAX- 536 PM CDT THU APR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE POSSIBLE ACROSS NORTHEAST NEBRASKA TONIGHT. LARGE HAIL AND STRONG WINDS WILL BE THE PRIMARY HAZARD. A FRONTAL BOUNDARY EXTENDING ACROSS EASTERN NEBRASKA AND INTO WESTERN IOWA WILL BE THE FOCUS FOR THUNDERSTORMS THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. KERN
In the hours before
Local storm report, Apr 29, 9:42 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
942 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG 1 NNW DILLER 40.12N 96.94W
04/29/2010 JEFFERSON NE EMERGENCY MNGR
HOUSE IS A COMPLETE LOSS. 3 GRAIN BINS ARE GONE. TREE
DAMAGE. 1/4 MILE NORTH OF INTERSECTION OF PWF AND 578TH
AVE. TIME ESTIMATED FROM RADAR.
&&
BKSpecial weather statement, Apr 29, 9:47 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 947 PM CDT THU APR 29 2010 IAZ056-069-300315- POTTAWATTAMIE IA-SHELBY IA- 947 PM CDT THU APR 29 2010 ...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN POTTAWATTAMIE AND SOUTHEASTERN SHELBY COUNTIES UNTIL 1015 PM CDT... AT 946 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF AVOCA...OR 36 MILES EAST OF OMAHA...MOVING NORTHEAST AT 50 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... AVOCA... WALNUT... ELK HORN... PRAIRIE ROSE STATE PARK... ELK HORN CREEK RECREATION AREA... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MILLER/MAYES
Local storm report, Apr 29, 9:48 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
948 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM HAIL 15 S LINCOLN 40.60N 96.69W
04/29/2010 E1.00 INCH LANCASTER NE AMATEUR RADIO
&&
MAYESLocal storm report, Apr 29, 9:55 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
955 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM HAIL 2 W REYNOLDS 40.06N 97.37W
04/29/2010 E0.75 INCH THAYER NE EMERGENCY MNGR
&&
BKLocal storm report, Apr 29, 9:56 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
956 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HEAVY RAIN WILBER 40.48N 96.96W
04/29/2010 E1.18 INCH SALINE NE EMERGENCY MNGR
&&
BKLocal storm report, Apr 29, 9:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
958 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM HAIL FAIRBURY 40.14N 97.18W
04/29/2010 E1.00 INCH JEFFERSON NE EMERGENCY MNGR
0957 PM HAIL 5 WSW ENDICOTT 40.05N 97.18W
04/29/2010 E2.00 INCH JEFFERSON NE STORM CHASER
DAMAGE TO CAR
&&
BKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:06 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 39 min |
| Apr 29, 7:59 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 31 min |
| Apr 29, 8:24 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Lancaster, Saline | 51 min |
| Apr 29, 8:27 PM CDT | Tornado Warning | OAX | Gage, Jefferson | 33 min |
| Apr 29, 8:46 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 29 min |
| Apr 29, 9:01 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Lancaster, Otoe | 29 min |
| Apr 29, 9:23 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 37 min |
| Apr 29, 9:25 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Johnson, Nemaha, Otoe | 35 min |
| Apr 29, 9:32 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster | 28 min |
| Apr 29, 9:53 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 37 min |
| Apr 29, 9:55 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Lancaster, Saline | 35 min |
| Apr 29, 9:57 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 36 min |
| Apr 29, 10:21 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Lancaster, Otoe, Pawnee | 24 min |
| Apr 29, 10:35 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe, Sarpy | 25 min |
| Apr 29, 10:41 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Pawnee | 34 min |
| Apr 29, 10:55 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 35 min |
| Apr 29, 11:01 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 20 min |
| Apr 29, 11:10 PM CDT | Tornado Warning | OAX | Otoe | 35 min |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.